# SDR AALA20010270

- Difficulty date: February 1, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N234AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49181
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT CONNECTOR PIN AT CABIN SIDE WALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
